# SDR REXA2017092201059

- Difficulty date: September 22, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 7,569 hours, 5,134 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD RISER IS CRACKED AT FOURTH FIXED STEP.  REPAIRED THE RISER IAW SRM 52-11-04.
